It is currently Mon Aug 21, 2017 10:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Dec 07, 2015 12:56 am 
Offline
New Poster
New Poster

Joined: Mon Dec 07, 2015 12:30 am
Posts: 2
I've been on subs for 7 days (dr prescribed) 16mg per day. At first I could only physically handle 8mg daily. Since day 3 I just don't feel the effects l did before. I started taking 16mg on day 4 until now but still can't feel it. I went from hydros to heroin and have been an addict for about 10 yrs. just curious if anyone else is/has experienced similar problem. Any help is greatly appreciated, please no negative junkie pos addict comments. Thanks!


Top
 Profile  
 
PostPosted: Mon Dec 07, 2015 9:13 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Subsober214,

Congratulations on beginning treatment. It sounds like the Suboxone is working perfectly well. It is designed to make you feel "normal". You might have gotten a slight "high" the first couple of days, but that quickly goes away, and you are left feeling "normal", with no withdrawal symptoms and no cravings to use.

I strongly doubt that you need to be on 16mg, though. After a certain point, called the ceiling effect, additional medicine has no effect. This is typically around 4mg, but varies from person to person. I would suggest backing down to the 8mg dose and give yourself time to stabilize. The half-life of Suboxone is about 37 hours, so you need to stay at a consistent dose for several days to get stabilized.

Again, welcome to the group, and please keep us posted!
Morphing


Top
 Profile  
 
PostPosted: Mon Dec 07, 2015 9:22 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2310
Location: Tennessee
Hey subsober and welcome!

Everything morphing said is 100% correct. I just wanted to say that in the beginning I thought I was supposed to "feel" something too. I wasn't as educated on suboxone as I am now, I knew practically nothing. I remember having a hard time with just feeling normal at first until it clicked in my head that I felt normal again....no withdrawal in the morning, no depression or cravings at all. That's what makes suboxone treatment so awesome. If ur not feeling anything from sub, that means it's doing it's job, upping ur dose won't do anything and it's a complete waste of time as long as ur cravings are taken care of. Good luck and feel free to as any questions :)

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 07, 2015 2:20 pm 
Offline
New Poster
New Poster

Joined: Mon Dec 07, 2015 12:30 am
Posts: 2
Ty jennjenn & morphing, I wasn't sure if it was all in my head or what.. I do feel much better and the craving for opiates is pretty much gone. I've read everything I can get my hands on about suboxone and interactions with the meds I was previously prescribed and found a few of them I can no longer take i.e.: Xanax, Cymbalta, even Ambien. I'm having a hard time with anxiety and trouble sleeping since the effects of subs+benzodiazepines is so dangerous but I suppose my body is pretty confused at this point. Thanks for the support!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group